# SDR UPS08153922

- Difficulty date: November 7, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N142UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0825
- Aircraft time: 4,917 hours, 8,078 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Panel
- Part number: 22141261145CV
- Part serial: 0983001
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C DURING MAINTENANCE CHECK INSP FOUND NR 1 ENGINE RT T/R INNER BARREL PANEL HAD A 0.4 INCH CRACK AT UPPER FORWARD AREA.  CUT OUT AND REPAIRED DAMAGED AREA PER UPS EO A300-7830-31176-A AND SAA EA 300-7830-01-A1556.
